# SDR UIEA2022032000209

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,820 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 1017
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FUEL PUMP IS OPERATING OUT OF LIMITS, IT IS NECESSARY THE BOOST PUMP REPLACEMENT( RIGHT AFT FUEL PUMP WAS REPLACED PER AMM 28-22-03-404-074.  /  RH AFT FUEL PUMP P/N 5006003D AND S/N 2473 WAS INSTALLED )
